# SDR UIEA2013083000486

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,182 hours, 21,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT RED FWD GALLEY EMERGECNY LIGHT INOPERATIVE.  SECURED WIRE IAW AMM 33-51-00, CHECKED NORMAL IAW AMM 33-51-00.
